I've had many clients take bupropion and had good experiences with it. The only side effect that I've seen happen to some of my clients was panic attacks, speedy heart. In which case, they stopped taking it immediately. They called their doctor and stopped taking it immediately.
That's a side effect that I know of. There probably are a lot more. I don't know them all. I haven't experienced clients that have had all the side effects, but I do know that it does take away the desire to smoke for many people. So, that's a big pro.
So, as long as you have other people around you, and you're letting them know that you're taking bupropion, and if they notice anything changing in you that's not good, then you could stop taking it. Especially, you know, call your doctor, though. Everything is call your doctor. Don't do anything on your own, because it's a prescription you need anyway. So, make sure you follow up with a doctor.
But, you know, anything that can help you quit smoking, you should try. And if it has a negative consequence, you stop taking it and try something else. Just don't give up on quitting smoking.